# SDR DL757030593

- Difficulty date: June 25, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N601DL
- Make and model: Boeing 757232
- Aircraft serial: 22808
- Aircraft time: 59,182 hours, 32,173 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N67011066
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SLOW HYD LEAKING LEFT SYSTEM OVER 3 HRS QTY WENT FROM NORMAL TO 0.24 AT LANDING.  FOUND SYS 1 RUDDER RET LINE LEAKING IN VERT FIN 2 BAYS ABOVE STAB COMPARTMENT REPLACED WITH APPROVED FLEX LINE LEAK, OPS CHECK NORMAL.
